FET # 2 and lining problems
2 Replies
Staci - August 14

Dr. Jacobs,

I am doing my 2nd FET this year (I did make it to transfer on the first one but it failed).

I went in for my Medication Day 14 ultrasound Friday. After suppression with Lupron, I had been taking oral estrace in increasing increments and had been on 8 mg per day for several days prior to my appt. At any rate, at this time in my last FET my lining had measured 8.2 mm and we arranged for transfer. Thus, I was surprised to learn that my lining was only 5 mm this time after the 14 days (about the same as it had been at my Day 7 appt. a week prior). Meanwhile, my estradiol level was fine at 300 (triple the amount of the prior week).

Given that I'm on the exact same protocol as last time, why would this happen? My body seems to be responding to the estradiol tablets by making more estrogen but my lining doesn't seem to be responding to the estrogen.

The Dr. suggested I increase my dose of estrace to 10 mg per day (2 mg of which are to be taken as suppositories) and go back in a week. What are the chances that my lining will increase and will it jepeordize anything staying on estrace an additional week?

Many thanks for your opinion!

Staci

 

Barry Jacobs, M. D. - August 14

Estrace is estradiol-17-beta, the same estrogen your ovaries make. If your endometrium is not responding, you may have a problem with the mechanism by which your cells recognize estrogen. That is highly unlikely, although possible. If you are taking generic "Estrace", that could potentially be a problem. Menopausal women on the generic substitute for Estrace seem to have more menopausal symptoms than do women who are taking the brand product. Generic products are NOT the equivalent of the brand name products.
Good luck.

 

Staci - August 15

Thank you. That is interesting information. If the situation hasn't improved by Wed., my Dr. will convert the cycle into a mock one for the purpose of doing an endometerial biopsy which I assume might identify the cell receptor issue if that is the problem?

And, unfortunately, yes, I'm taking the generic version of Estrace as the pharmacist insisted it was the exact same as the brand name and even made by the same manufacturer. I do know that I did not take this same version the last time I did a FET as my pills were a different color. So, I may have actually taken Estrace last time...and will be certain to do so in the future based on this information. The last thing I need is an additional unknown variable added to the equation!

Thanks again,

Staci

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question